Alert archive / Colorado / Red Flag Warnings in 2008

Red Flag Warning 29, NWS Pueblo, CO

June 2, 20087 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 2, 2008, 4:36 AM MDT for 7 counties in Colorado. It took effect at Jun 2, 2008, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 2, 2008, 4:36 AM MDT (10:36 UTC)
In effect from
Jun 2, 2008, 12:00 PM MDT
Expired
Jun 2, 2008, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2744 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 021036
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
436 AM MDT MON JUN 2 2008

...A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES...WIND SPEEDS
GREATER THAN 25 MPH AND DRY FUELS...HAS BEEN ISSUED FROM 1200 UNTIL
2100 LOCAL TIME TODAY...FOR FIRE WEATHER ZONES 224...225...229...230
...233...AND 237. THIS INCLUDES THE SANGRE DE CRISTO AND WET 
MOUNTAINS...CUSTER...HUERFANO...LAS ANIMAS...AND BACA COUNTIES...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR
THE SOUTHEAST MOUNTAINS...RATON MESA...SOUTHEASTERN GRASSLANDS...AND
THE SOUTHERN I-25 CORRIDOR. GUSTY SOUTH TO SOUTHWEST WINDS OF 20
TO 30 MPH WILL DEVELOP ACROSS THE AREA MONDAY AFTERNOON. COMBINED
WITH TEMPERATURES IN THE 80S AND 90S...LOW AFTERNOON HUMIDITIES AND
PERSISTENT DRY FUELS...THESE WINDS WILL CREATE CREATE THE
POTENTIAL FOR EXTREME FIRE BEHAVIOR MONDAY AFTERNOON AND EARLY
EVENING.

COZ222-226>228-021145-
/O.CAN.KPUB.FW.A.0024.080602T1800Z-080603T0300Z/
FREMONT COUNTY-NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-
PUEBLO COUNTY-
436 AM MDT MON JUN 2 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FIRE
WEATHER WATCH. 

SURFACE WINDS OVER THE REGION ARE NOT EXPECTED TO BE STRONG ENOUGH
TO MEET RED FLAG CRITERIA. HOWEVER...DANGEROUS FIRE WEATHER CONDITIONS ARE
STILL EXPECTED...INCLUDING VERY LOW RELATIVE HUMIDITIES.

$$

COZ225-229-230-030245-
/O.UPG.KPUB.FW.A.0024.080602T1800Z-080603T0300Z/
/O.NEW.KPUB.FW.W.0029.080602T1800Z-080603T0300Z/
SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
436 AM MDT MON JUN 2 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP ACROSS
THE SOUTHEAST MOUNTAINS AND IMMEDIATE ADJACENT PLAINS MONDAY
AFTERNOON. COMBINED WITH TEMPERATURES IN THE 80S AND 90S...LOW
AFTERNOON HUMIDITIES AND PERSISTENT DRY FUELS...THESE WINDS WILL
CREATE CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR MONDAY
AFTERNOON AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

COZ233-237-030245-
/O.NEW.KPUB.FW.W.0029.080602T1800Z-080603T0300Z/
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
436 AM MDT MON JUN 2 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON OVER
THE SOUTHERN PORTIONS OF EASTERN LAS ANIMAS AND BACA COUNTIES.
COMBINED WITH TEMPERATURES IN THE 80S AND 90S...LOW
AFTERNOON HUMIDITIES AND PERSISTENT DRY FUELS...THESE WINDS WILL
CREATE CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR MONDAY
AFTERNOON AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KPUB 022120
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT MON JUN 2 2008

...A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES...WIND SPEEDS
GREATER THAN 25 MPH AND DRY FUELS...REMAINS IN EFFECT UNTIL 2100
LOCAL TIME THIS EVENING...FOR FIRE WEATHER ZONES 225 AND
229...230...233...AND 237...WHICH INCLUDES THE SANGRE DE CRISTO
AND WET MOUNTAINS...CUSTER...HUERFANO...LAS ANIMAS...AND BACA
COUNTIES...

...A FIRE WEATHER WATCH FOR...LOW RELATIVE HUMIDITIES...STRONG 
WINDS...HIGH HAINES INDICES AND PERSISTENT DRY FUELS...HAS BEEN
ISSUED FROM 1200 UNTIL 2400 LOCAL TIME WEDNESDAY...FOR FIRE WEATHER
ZONES 228 THROUGH 237....WHICH INCLUDES PUEBLO...HUERFANO...LAS 
ANIMAS...CROWLEY...OTERO...BENT...KIOWA...PROWERS AND BACA
COUNTIES...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG WARNING
FOR THE SOUTHEAST MOUNTAINS...RATON MESA...SOUTHEASTERN 
GRASSLANDS...AND THE SOUTHERN I-25 CORRIDOR. GUSTY SOUTH TO
SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS THE AREA LATE
MONDAY AFTERNOON AND EARLY EVENING. COMBINED WITH TEMPERATURES IN
THE 80S AND 90S...LOW AFTERNOON HUMIDITIES AND PERSISTENT DRY
FUELS...THESE WINDS WILL CREATE CREATE THE POTENTIAL FOR EXTREME
FIRE BEHAVIOR THROUGH EARLY MONDAY EVENING. 

A FIRE WEATHER WATCH AS ALSO BEEN ISSUED FOR MOST OF THE SOUTHEAST
PLAINS ON WEDNESDAY...AS A STRONG WEATHER SYSTEM MOVING INTO WESTERN
COLORADO MAY ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP...AND
COMBINED WITH ABOVE SEASONAL TEMPERATURES...AFTERNOON HUMIDITIES
OF LESS THAN 15 PERCENT AND PERSISTENT DRY FUELS...COULD CREATE THE 
POTENTIAL FOR EXTREME FIRE BEHAVIOR WEDNESDAY AFTERNOON AND EVENING.

COZ229-230-233-237-031330-
/O.NEW.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
/O.CON.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
320 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
9 PM MDT THIS EVENING. 

GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE 
ACROSS THE SOUTHEAST MOUNTAINS AND FAR SOUTHEAST PLAINS THROUGH
THE EARLY EVENING. THESE WINDS...COMBINED WITH LOW HUMIDITIES AND
PERSISTENT DRY FUELS...WILL CREATE CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH MONDAY EVENING.

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY MAY
ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH ABOVE SEASONAL
TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN 15 PERCENT AND
PERSISTENT DRY FUELS...THESE WINDS COULD CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ225-030300-
/O.CON.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
SOUTHERN FRONT RANGE-
320 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE 
ACROSS THE SOUTHEAST MOUNTAINS THROUGH THE EARLY EVENING. THESE
WINDS...COMBINED WITH LOW HUMIDITIES AND PERSISTENT DRY FUELS...WILL
CREATE CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR THROUGH
MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

COZ228-231-232-234>236-031330-
/O.NEW.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
PUEBLO COUNTY-CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-
BENT COUNTY-PROWERS COUNTY-
320 PM MDT MON JUN 2 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY MAY
ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH ABOVE SEASONAL
TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN 15 PERCENT AND
PERSISTENT DRY FUELS...THESE WINDS COULD CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KPUB 022120 CCA
RFWPUB

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT MON JUN 2 2008

...A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES...WIND SPEEDS
GREATER THAN 25 MPH AND DRY FUELS...REMAINS IN EFFECT UNTIL 2100
LOCAL TIME THIS EVENING...FOR FIRE WEATHER ZONES 225 AND
229...230...233...AND 237...WHICH INCLUDES THE SANGRE DE CRISTO
AND WET MOUNTAINS...CUSTER...HUERFANO...LAS ANIMAS...AND BACA
COUNTIES...

...A FIRE WEATHER WATCH FOR...LOW RELATIVE HUMIDITIES...STRONG 
WINDS...HIGH HAINES INDICES AND PERSISTENT DRY FUELS...HAS BEEN
ISSUED FROM 1200 UNTIL 2400 LOCAL TIME WEDNESDAY...FOR FIRE WEATHER
ZONES 228 THROUGH 237....WHICH INCLUDES PUEBLO...HUERFANO...LAS 
ANIMAS...CROWLEY...OTERO...BENT...KIOWA...PROWERS AND BACA
COUNTIES...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG WARNING
FOR THE SOUTHEAST MOUNTAINS...RATON MESA...SOUTHEASTERN 
GRASSLANDS...AND THE SOUTHERN I-25 CORRIDOR. GUSTY SOUTH TO
SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS THE AREA LATE
MONDAY AFTERNOON AND EARLY EVENING. COMBINED WITH TEMPERATURES IN
THE 80S AND 90S...LOW AFTERNOON HUMIDITIES AND PERSISTENT DRY
FUELS...THESE WINDS WILL CREATE CREATE THE POTENTIAL FOR EXTREME
FIRE BEHAVIOR THROUGH EARLY MONDAY EVENING. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MOST OF THE SOUTHEAST
PLAINS ON WEDNESDAY...AS A STRONG WEATHER SYSTEM MOVING INTO WESTERN
COLORADO MAY ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP...AND
COMBINED WITH ABOVE SEASONAL TEMPERATURES...AFTERNOON HUMIDITIES
OF LESS THAN 15 PERCENT AND PERSISTENT DRY FUELS...COULD CREATE THE 
POTENTIAL FOR EXTREME FIRE BEHAVIOR WEDNESDAY AFTERNOON AND EVENING.

COZ229-230-233-237-031345-
/O.NEW.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
/O.CON.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
320 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
9 PM MDT THIS EVENING. 

GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE 
ACROSS THE SOUTHEAST MOUNTAINS AND FAR SOUTHEAST PLAINS THROUGH
THE EARLY EVENING. THESE WINDS...COMBINED WITH LOW HUMIDITIES AND
PERSISTENT DRY FUELS...WILL CREATE CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH MONDAY EVENING.

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY MAY
ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH ABOVE SEASONAL
TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN 15 PERCENT AND
PERSISTENT DRY FUELS...THESE WINDS COULD CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ225-030300-
/O.CON.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
SOUTHERN FRONT RANGE-
320 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE 
ACROSS THE SOUTHEAST MOUNTAINS THROUGH THE EARLY EVENING. THESE
WINDS...COMBINED WITH LOW HUMIDITIES AND PERSISTENT DRY FUELS...WILL
CREATE CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR THROUGH
MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

COZ228-231-232-234>236-031345-
/O.NEW.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
PUEBLO COUNTY-CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-
BENT COUNTY-PROWERS COUNTY-
320 PM MDT MON JUN 2 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY MAY
ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH ABOVE SEASONAL
TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN 15 PERCENT AND
PERSISTENT DRY FUELS...THESE WINDS COULD CREATE THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KPUB 030253
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
853 PM MDT MON JUN 2 2008

...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT MONDAY...

...A FIRE WEATHER WATCH FOR...LOW RELATIVE HUMIDITIES...STRONG
WINDS...HIGH HAINES INDICES AND PERSISTENT DRY FUELS...HAS BEEN
ISSUED FROM 1200 UNTIL 2400 LOCAL TIME WEDNESDAY...FOR FIRE
WEATHER ZONES 228 THROUGH 237....WHICH INCLUDES PUEBLO...
HUERFANO...LAS ANIMAS...CROWLEY...OTERO...BENT...KIOWA...PROWERS
AND BACA COUNTIES...

.WIND SPEEDS ARE DECREASING AND THE RELATIVE HUMIDITIES WILL BE
INCREASING FROM MONDAY EVENING INTO TUESDAY MORNING AS TEMPERATURES 
COOL...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 9 PM MDT MONDAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF THE SOUTHEAST
PLAINS ON WEDNESDAY...AS A STRONG WEATHER SYSTEM MOVING INTO
WESTERN COLORADO MAY ALLOW FOR STRONG SOUTHWEST WINDS TO
DEVELOP...AND COMBINED WITH ABOVE SEASONAL TEMPERATURES...
AFTERNOON HUMIDITIES OF LESS THAN 15 PERCENT AND PERSISTENT DRY
FUELS...COULD CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR
WEDNESDAY AFTERNOON AND EVENING.

COZ229-230-233-237-031900-
/O.EXP.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
/O.CON.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
853 PM MDT MON JUN 2 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY
MAY ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY
AFTERNOON AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH
ABOVE SEASONAL TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN 
15 PERCENT AND PERSISTENT DRY FUELS...THESE WINDS COULD CREATE
THE POTENTIAL FOR EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ225-030400-
/O.EXP.KPUB.FW.W.0029.000000T0000Z-080603T0300Z/
SOUTHERN FRONT RANGE-
853 PM MDT MON JUN 2 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT MONDAY.

WIND SPEEDS ARE DECREASING AND THE RELATIVE HUMIDITIES WILL BE
INCREASING THE REST OF THIS EVENING AS TEMPERATURES COOL.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 
9 PM MDT MONDAY.

$$

COZ228-231-232-234>236-031900-
/O.CON.KPUB.FW.A.0025.080604T1800Z-080605T0600Z/
PUEBLO COUNTY-CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-
BENT COUNTY-PROWERS COUNTY-
853 PM MDT MON JUN 2 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A STRONG WEATHER SYSTEM MOVING INTO WESTERN COLORADO ON WEDNESDAY
MAY ALLOW FOR STRONG SOUTHWEST WINDS TO DEVELOP WEDNESDAY
AFTERNOON AND EVENING ACROSS SOUTHEAST COLORADO. COMBINED WITH
ABOVE SEASONAL TEMPERATURES...AFTERNOON HUMIDITIES OF LESS THAN
15 PERCENT AND PERSISTENT DRY FUELS...THESE WINDS COULD CREATE
THE POTENTIAL FOR EXTREME FIRE BEHAVIOR THROUGH WEDNESDAY
EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 1, 3:19 PM MDT, 13 hours 17 minutes earlier.

Area forecast discussion, Jun 1, 3:19 PM MDT, 13 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT SUN JUN 1 2008

.SHORT TERM...
(TONIGHT AND MONDAY)

MAIN CONCERNS REMAINS CONVECTION COVERAGE AND STRENGTH ACROSS THE
EASTERN PLAINS TONIGHT ALONG WITH POSSIBLE DEVELOPMENT OF CRITICAL
FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE EASTERN MTS AND
PLAINS ON MONDAY.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION AS UPPER
LEVEL RIDGING SLOWLY BUILDS ACROSS THE ROCKIES. WATER VAPOR IMAGERY
ALSO INDICATING AN EMBEDDED SHORT WAVE ACROSS THE GREAT BASIN REGION
LIFTING OUT INTO THE NORTHERN ROCKIES ATTM. AT THE SFC...LEE
TROUGHING ACROSS THE EASTERN MTS IS KEEPING MOIST LOW LEVEL UPSLOPE
FLOW ACROSS THE EASTERN PLAINS WITH DEW PTS IN THE MID 40S TO MID
50S ATTM. SATELLITE AND REGIONAL RADARS INDICATING CU FIELDS
DEVELOPING ACROSS EASTERN WYOMING AND NORTHEAST COLORADO WITH
SCATTERED ECHOES ACROSS SOUTHEAST WYOMING ATTM. SATELLITE ALSO
INDICATING ISOLATED CU DEVELOPING ACROSS PORTIONS OF THE EASTERN MTS
AND IMMEDIATE ADJACENT PLAINS.

TONIGHT...SHOULD SEE INCREASING SOUTHWEST FLOW ALOFT AS SHORT WAVE
TROUGH CONTINUES TO LIFT OUT ACROSS THE NORTHERN ROCKIES...KEEPING
WARM DOME OF AIR (+12C TO +16C AT H7) ACROSS MOST OF SOUTHCENTRAL
AND SOUTHEAST COLORADO OVERNIGHT. WITH DELAYED HEATING FROM MORNING
STRATUS...SOUNDINGS INDICATING A HEALTHY CAP IN PLACE ACROSS MUCH OF
SOUTHEAST COLORADO. HOWEVER...WITH GOOD LEVEL MOISTURE IN PLACE
OWNING TO CAPES OF 1000-2000 J/KG AND CONTINUED HEATING...COULD SEE
A FEW STORMS FIRING ACROSS THE EASTERN MTS AND IMMEDIATE ADJACENT
PLAINS THROUGH THE EARLY EVENING. COULD SEE A SIMILAR SET UP TO LAST
NIGHT...WITH THUNDERSTORMS DEVELOPING ALONG H7 BAROCLINIC ZONE
ACROSS EASTERN WYOMING AND NORTHEAST COLORADO...WITH POSSIBLE MCS
DEVELOPING ACROSS EXTREME EASTERN COLORADO AND WESTERN KANSAS ALONG
LOW LEVEL JET AND THETA-E RIDGE. AT ANY RATE...STRONG SHEAR REMAINS
IN PLACE ACROSS THE REGION...AND ANY STORM THAT FIRES WILL LIKELY
BECOME SEVERE...WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND
DAMAGING WINDS IN EXCESS OF 60 MPH THE MAIN THREATS...THOUGH CANT
RULE OUT AN ISOLATED TORNADO.

MONDAY...IF MCS DOES DEVELOP ACROSS THE FAR EASTERN PLAINS...SHOULD
SEE MORNING STRATUS ACROSS MUCH OF THE PLAINS ONCE AGAIN. MODELS
CONTINUE TO INDICATE MODERATE SOUTHWEST FLOW ACROSS THE REGION WITH
LEE TROUGH/DRY LINE MIXING OUT ACROSS THE FAR EASTERN PLAINS IN THE
AFTERNOON. WITH DEEP MIXING OF THE WARM AND DRY AIR ALOFT...COULD
SEE MARGINAL CRITICAL FIRE WEATHER CONDITIONS DEVELOPING ACROSS THE
SOUTHERN MTS AND PORTIONS OF THE I-25 CORRIDOR IN THE LATE AFTERNOON
AND EARLY EVENING. WITH THAT SAID...HAVE ISSUED A FIRE WEATHER WATCH
FOR FIRE WEATHER ZONES 222 AND 225 THROUGH 230. DEPENDING ON
LOCATION OF LEE TROUGH...COULD SEE SOME STORMS FIRING ACROSS THE FAR
EASTERN PLAINS TOMORROW AFTERNOON AS WELL.

AGAIN NOT MUCH CHANGE IN CURRENT WARM AND BREEZY WEATHER PATTERN
ACROSS THE WESTERN HALF THE REGION.

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

...ACTIVE WEATHER PATTERN THROUGH THE WEEK...
...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE TUE AND LIKELY WED...

TUESDAY...AS IN THE PAST COUPLE OF DAYS...A LOT OF THE POTENTIAL
WEATHER SIGNIFICANTLY DEPENDS ON THE LOW LEVEL MOISTURE BOUNDARY
LOCATION ACROSS EASTERN CO. THESE MESOSCALE CONVECTIVE BOUNDARIES
ARE ALWAYS VERY CHALLENGING TO FORECAST BEYOND 12 HOURS...LET
ALLOW IN THE SHORT TERM. THIS FRONT/DRY LINE WILL LIKELY BE
ACROSS PORTIONS OF EASTERN CO TUESDAY MORNING AND AGAIN HAVE THE
POTENTIAL TO MIX OUT WITH SURFACE HEATING AND LOWER TROPOSPHERE
MIXING. THE NAM12 CONTINUES TO PRINT OUT SOME LIGHT QPF...NOW
MAINLY ACROSS NORTHERN CO AND THE FAR EASTERN BORDER LOCATIONS...
WHILE THE GFS IS NOT PRINTING OUT HARDLY ANY QPF ACROSS SOUTHERN
CO. THERE IS THE POSSIBILITY FOR NEAR CRITICAL FIRE WEATHER
CONDITIONS AROUND THE SOUTH CENTRAL CO/NORTHERN NM BORDER TUESDAY
AFTERNOON...BUT WOULD SIGNIFICANTLY DEPENDED ON WIND SPEEDS. NO
PLANS FOR A FIRE WEATHER WATCH ON TUESDAY AND WILL MAINTAIN THE
CURRENT FORECAST.

WEDNESDAY...THIS DAY CONTINUES TO PROJECT A MORE WIDESPREAD
CRITICAL FIRE WEATHER CONCERN...ESPECIALLY ACROSS SOUTHEAST CO. A
LARGE LOW PRESSURE SYSTEM/UPPER LEVEL TROUGH MOVES INTO THE GREAT
BASIN. SOUTHWESTERLY FLOW SIGNIFICANTLY INCREASES ACROSS MUCH OF
CO. A RELATIVELY DEEP DRY AIR MASS MOVES INTO MUCH OF SOUTH
CENTRAL AND SOUTHEAST CO AHEAD OF THE WEATHER SYSTEM. THE SURFACE-
PBL DRY LINE ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST CO IN
THE MORNING WILL LIKELY MIGRATE EAST-NORTHWARD GIVEN MIXING WITH
SURFACE DEW POINTS LIKELY IN THE TEENS AND 20S BY WEDNESDAY
AFTERNOON. 700MB TEMPERATURES OF +14 TO +17C WOULD PROMOTE HIGH
TEMPERATURES GETTING INTO THE 90S ACROSS MUCH OF SOUTHEAST CO
PLAINS WEDNESDAY AFTERNOON. THE COMBINATION OF WARM TEMPERATURES...
LOW HUMIDITY VALUES(LESS THAN 15%)...HAINES 5-6...AND WIND SPEEDS
OF 25 MPH OR GREATER...WOULD DEFINITELY INCREASE THE WILDFIRE
THREAT ACROSS SOUTHEAST CO. BLM INDICATES THE CRITICAL
FUELS...BACK AROUND 5/26-5/27...IS ACROSS FIRE WEATHER ZONES 222
AND 225 THROUGH 237...EXCEPT 232. SINCE THIS IS DAY 3...WILL HOLD
OFF ISSUING A FIRE WEATHER WATCH...BUT THE POTENTIAL CONDITIONS
WILL BE MENTIONED IN THE FWF DISCUSSION. ANY CHANCE FOR
PRECIPITATION WOULD BE ACROSS THE CONTINENTAL DIVIDE INTO
NORTHEAST CO BY WEDNESDAY LATE AFTERNOON.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE AFOREMENTIONED
WEATHER SYSTEM IS STILL PROGGED TO MOVE THROUGH THE CENTRAL
ROCKIES DURING THESE TIME PERIODS. MAINTAIN A SLIGHT CHANCE TO
CHANCE FOR PRECIPITATION ALONG WITH BREEZY-WINDY CONDITIONS...
ESPECIALLY ACROSS THE HIGHER TERRAIN AND SOUTHEAST CO PLAINS.
COOLER TEMPERATURES ARE FORECAST FOR THURSDAY.

FRIDAY THROUGH SUNDAY...ENSEMBLE DATA SUGGESTS WEST-SOUTHWEST FLOW
TO REDEVELOP ACROSS THE CENTRAL ROCKIES WITH MODERATING TEMPERATURES...
LITTLE OR NO CHANCE FOR PRECIPITATION...BREEZY-WINDY CONDITIONS
AT TIMES...AND INCREASING FIRE DANGER THREAT. 700MB TEMPERATURES
ARE FORECAST TO BE +16C TO +21C POSSIBLY BY NEXT WEEKEND. IF THE
+21C AT 700MB IS CORRECT...THEN WE WILL BE FLIRTING WITH 95-100F
AT OR BELOW 5K FT MSL. METZE

&&

.AVIATION...

COULD SEE A SIMILAR SET UP TO LAST NIGHT...WITH THUNDERSTORMS
DEVELOPING ALONG H7 BAROCLINIC ZONE ACROSS EASTERN WYOMING AND
NORTHEAST COLORADO...WITH A POSSIBLE MCS DEVELOPING ACROSS EASTERN
COLORADO AND WESTERN KANSAS AND POSSIBLE MVFR AND PATCHY IFR
STRATUS MAKING TO THE I-25 CORRIDOR MONDAY MORNING. VFR CONDITIONS
WITH GUSTY AFTERNOON SW WINDS TO PREVAIL AT ALS FOR THE NEXT 24
HOURS.

&&

.HYDROLOGY...

RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH TOWARDS THE BANKS INTO
NEXT WEEK. WARM TEMPERATURES ARE FORECAST TO CONTINUE THROUGH NEXT
WEEK...EXCEPT FOR A SLIGHT COOL DOWN ON THURSDAY. THE ARKANSAS
RIVER FROM WELLSVILLE TO CANON CITY TO PUEBLO WILL MAINTAIN HIGH
WATER LEVELS DUE TO CONTINUOUS SNOW MELT RUNOFF. AT OR VERY SLIGHTLY
ABOVE FLOOD STAGE CONDITIONS ARE FORECAST AROUND CANON CITY ON THE
ARKANSAS RIVER NEXT WEEK. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR COZ222-225>230.

&&

23/17
Hazardous weather outlook, Jun 1, 10:51 PM MDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1051 PM MDT SUN JUN 1 2008

COZ058>089-093>099-030500-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1051 PM MDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF A STRONG TO POSSIBLY SEVERE
THUNDERSTORM MONDAY EVENING...ESPECIALLY CLOSE TO THE COLORADO AND
KANSAS BORDER. CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE
ACROSS THE INTERSTATE 25 CORRIDOR...FREMONT COUNTY...SANGRE DE
CRISTO MOUNTAINS...AND THE WET MOUNTAINS AND VALLEY MONDAY
AFTERNOON AND EVENING. THERE WILL ALSO BE A CHANCE OF
THUNDERSTORMS OVER MUCH OF THE EASTERN COLORADO PLAINS ON
TUESDAY...SOME OF WHICH MAY BE STRONG TO POSSIBLY SEVERE...WITH
THE THREAT OF LARGE HAIL AND DAMAGING WINDS.

A STRONG STORM SYSTEM WILL BEGIN MOVING INTO THE CENTRAL ROCKIES
ON WEDNESDAY. THE FIRE WEATHER THREAT WILL INCREASE ON WEDNESDAY
AS DRY SOUTHWEST WINDS INCREASE AHEAD OF THE SYSTEM. WIDESPREAD
THUNDERSTORM ACTIVITY IS EXPECTED LATE WEDNESDAY INTO THURSDAY AS
THE STORM MOVES THROUGH THE REGION. SOME HIGH ELEVATION
SNOWFALL...GENERALLY ABOVE 10000 FEET...WILL BE POSSIBLE BY
THURSDAY MORNING

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:22 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Jun 2, 8:11 AM MDTRiver Flood WarningPUBFremont4 days
Jun 2, 3:20 PM MDTFire Weather WatchPUBBaca, Bent, Crowley, Huerfano, Kiowa, Las Animas and 3 more22 hr

Nearby

Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.